Nous étudions les groupes
Nous construisons ensuite des invariants de Hasse pour de tels groupes
La construction des invariants de Hasse s’applique en particulier aux fibres spéciales des modèles des variétés de Shimura PEL construits par Pappas et Rapoport.
We study
We then construct Hasse invariants for such
The construction of the Hasse invariants can in particular be applied to special fibers of PEL Shimura varieties models as constructed by Pappas and Rapoport.
Accepté le :
Publié le :
DOI : 10.5802/jep.60
Mot clés : Groupes
Keywords:
@article{JEP_2017__4__935_0, author = {Bijakowski, St\'ephane and Hernandez, Valentin}, title = {Groupes $p$-divisibles avec condition {de~Pappas-Rapoport} et invariants de {Hasse}}, journal = {Journal de l{\textquoteright}\'Ecole polytechnique - Math\'ematiques}, pages = {935--972}, publisher = {Ecole polytechnique}, volume = {4}, year = {2017}, doi = {10.5802/jep.60}, mrnumber = {3714367}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/jep.60/} }
TY - JOUR AU - Bijakowski, Stéphane AU - Hernandez, Valentin TI - Groupes $p$-divisibles avec condition de Pappas-Rapoport et invariants de Hasse JO - Journal de l’École polytechnique - Mathématiques PY - 2017 SP - 935 EP - 972 VL - 4 PB - Ecole polytechnique UR - https://www.numdam.org/articles/10.5802/jep.60/ DO - 10.5802/jep.60 LA - fr ID - JEP_2017__4__935_0 ER -
%0 Journal Article %A Bijakowski, Stéphane %A Hernandez, Valentin %T Groupes $p$-divisibles avec condition de Pappas-Rapoport et invariants de Hasse %J Journal de l’École polytechnique - Mathématiques %D 2017 %P 935-972 %V 4 %I Ecole polytechnique %U https://www.numdam.org/articles/10.5802/jep.60/ %R 10.5802/jep.60 %G fr %F JEP_2017__4__935_0
Bijakowski, Stéphane; Hernandez, Valentin. Groupes $p$-divisibles avec condition de Pappas-Rapoport et invariants de Hasse. Journal de l’École polytechnique - Mathématiques, Tome 4 (2017), pp. 935-972. doi : 10.5802/jep.60. https://www.numdam.org/articles/10.5802/jep.60/
[BBM82] Théorie de Dieudonné cristalline. II, Lect. Notes in Math., 930, Springer-Verlag, Berlin-Heidelberg-New York, 1982 | Zbl
[Bij15] Partial Hasse invariants, partial degrees and the canonical subgroup (2015) (à paraître dans Canad. J. Math., arXiv :1508.07604) | Zbl
[Box15] Torsion in the coherent cohomology of Shimura varieties and Galois representations (2015) (arXiv :1507.05922) | MR
[DS74] Formes modulaires de poids 1, Ann. Sci. École Norm. Sup. (4), Volume 7 (1974), pp. 507-530 | DOI | Numdam | MR | Zbl
[EvdG09] Cycle classes of the EO stratification on the moduli of abelian varieties, Algebra, arithmetic, and geometry : in honor of Yu. I. Manin. Vol. I (Progress in Math.), Volume 269, Birkhäuser Boston, Boston, MA, 2009, pp. 567-636 | DOI | Zbl
[FGL08] L’isomorphisme entre les tours de Lubin-Tate et de Drinfeld, Progress in Math., 262, Birkhäuser Verlag, Basel, 2008 | MR | Zbl
[Fon77] Groupes
[GK15] Strata Hasse invariants, Hecke algebras and Galois representations (2015) (arXiv :1507.05032)
[GN17] The
[Her16] Invariants de Hasse
[Kat79] Slope filtration of F-crystals, Journées de Géométrie Algébrique de Rennes (Rennes, 1978), Vol. I (Astérisque), Volume 63, Société Mathématique de France, Paris, 1979, pp. 113-164 | Numdam | MR | Zbl
[Kot97] Isocrystals with additional structure. II, Compositio Math., Volume 109 (1997) no. 3, pp. 255-339 | DOI | MR | Zbl
[KW14] Generalized Hasse invariants for Shimura varieties of Hodge type (2014) (arXiv :1406.2178)
[Mes72] The crystals associated to Barsotti-Tate groups, The crystals associated to Barsotti-Tate groups : with applications to abelian schemes, Springer, 1972, pp. 112-149 | Zbl
[Moo04] Serre-Tate theory for moduli spaces of PEL type, Ann. Sci. École Norm. Sup. (4), Volume 37 (2004) no. 2, pp. 223-269 | DOI | Numdam | MR | Zbl
[MV10] On the Hodge-Newton filtration for
[NO80] Moduli of abelian varieties, Ann. of Math. (2), Volume 112 (1980), pp. 413-439 | DOI | MR | Zbl
[PR05] Local models in the ramified case. II : Splitting models, Duke Math. J., Volume 127 (2005) no. 2, pp. 193-250 | DOI | MR | Zbl
[Rap05] A guide to the reduction modulo
[RR96] On the classification and specialization of
[RX17] Partial Hasse invariants on splitting models of Hilbert modular varieties, Ann. Sci. École Norm. Sup. (4), Volume 50 (2017) no. 3, pp. 579-607 | DOI | MR | Zbl
[Ser73] Formes modulaires et fonctions zêta
[Wed99] Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Sci. École Norm. Sup. (4), Volume 32 (1999) no. 5, pp. 575-618 | DOI | Numdam | MR | Zbl
- On the geometry of the Pappas–Rapoport models in the (AR) case, Pacific Journal of Mathematics, Volume 334 (2025) no. 1, p. 107 | DOI:10.2140/pjm.2025.334.107
- Partial Hasse invariants for Shimura varieties of Hodge-type, Advances in Mathematics, Volume 440 (2024), p. 109518 | DOI:10.1016/j.aim.2024.109518
- The integral Hodge polygon for p-divisible groups with endomorphism structure, Tunisian Journal of Mathematics, Volume 6 (2024) no. 2, p. 189 | DOI:10.2140/tunis.2024.6.189
- ON THE GEOMETRY OF THE PAPPAS–RAPOPORT MODELS FOR PEL SHIMURA VARIETIES, Journal of the Institute of Mathematics of Jussieu, Volume 22 (2023) no. 5, p. 2403 | DOI:10.1017/s1474748022000019
- A quotient of the Lubin–Tate tower II, Mathematische Annalen, Volume 380 (2021) no. 1-2, p. 43 | DOI:10.1007/s00208-020-02104-3
- La filtration canonique des
O -modules p-divisibles, Mathematische Annalen, Volume 375 (2019) no. 1-2, p. 17 | DOI:10.1007/s00208-018-1789-2
Cité par 6 documents. Sources : Crossref